# SDR AALA20130930003

- Difficulty date: September 29, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 59,952 hours, 7,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 34C CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 34C CEILING EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
